You are not currently logged in.
Access JSTOR through your library or other institution:
On the Ergodic Theory of Markov Chains
Paul G. Marlin
Vol. 21, No. 2 (Mar. - Apr., 1973), pp. 617-622
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/169031
Page Count: 6
You can always find the topics here!Topics: Markov chains, Ergodic theory, Sufficient conditions, Integers, Traffic
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
This paper presents results in the ergodic theory of Markov chains that are useful in certain cases where the well known theory of Foster and Pakes is not applicable. The paper gives the background leading to the results, describes their significance, proves two theorems, and presents an example. The conditions for ergodicity are based on the notion of conditional single transition displacement of a Markov chain due to Pakes.
Operations Research © 1973 INFORMS